# SDR USAA990326

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH BY 2 INCH CORROSION AT SEAT TRACK AT STATION 200 RIGHT INBOARD.  CORROSION LEVEL 1, CORROSION TASK NR C46-53303.  REMOVED AND SPLICED IN SECTION OF SEAT TRACK PER SRM 53-05 FIG 4F.  (M)
